Results 1 to 1 of 1
Vitamin K2 as Menaquinone-7 --Side effect
  1. #1
    GeoMom is offline New Member
    Join Date
    Mar 2011
    Posts
    1

    Default Vitamin K2 as Menaquinone-7 --Side effect

    So far, both times I've experienced sudden dizziness after using Vitamin K2 as Menaquinone-7 (150 mcg). Has anyone else experienced this side effect? I'll continue researching before testing with smaller doses. One article on injectable K2 linked rare side effect of dizziness (and worse), but I have found no info linking dizziness to K2 capsule form. I have chemical intolerance and tend to be very sensitive and reactive to many substances, so I realize I am in a very small minority. It may be that I am exhibiting reaction to one of the inactive ingredients and/or reaction to K2 combined with one of my other supplements.
    Last edited by ddcmod; 05-27-2011 at 08:30 PM.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22